# SDR IU62003F00031

- Difficulty date: June 13, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2710 · Aileron Control System
- Part: Manifold
- Part number: 654484511
- Part serial: 3147
- Condition: Cracked
- Location: Aileron Pcu
- Component: Pcu
- Component part number: 654476118
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED MANIFOLD.  OVER PRESSURIZED FILTER BOWL.  (NR 178182)
